# SDR 97ZZZX2852

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9274Q
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246038
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion Assy
- Part number: 6705408
- Condition: Broken
- Location: Nlg Spring Arm
- Part time: 156 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TRUNNION ASSY CRACKED AT THE AREA THAT THE SPRING ATTACHES.  P/N 6716800.
